I have bulged and herniated discs and pain management put me on soma and lortab 7.5 4× daily. now Doc retired.. now new one changed me to norco 7.5/325. They suck. What can I take that lasts longer. Help. In need of more than 2 hours sleep. I'm tired of hurting so bad. I need a long lasting med. Any info please.. please..desperate to stop eating pain meds every 2 hours! Suggestions?
Treatment of chronic is best done with extended release medication. Taking a short acting pill once the pain starts is far less effective. As far as lorcet and norco, they are the same medication. And if you get generics, they'll give you the same one for both. You won't get any more then 325 mg of tylenol in any pill after 1/1/14. They are coming out with a pill that is extended release hydrocodone, the drug in norcos, if its not already out.
You need to tell your doctor they are not helping. There are many different extended release meds that last up to 12 hours. You take two a day and use the norco as needed for breakthrough pain. Let your doctor decide which one is best for you. You don't want to ask for a certain one by name because they might think you are drug seeking/ abusing even though you are not. I know the pain you are in as I suffer from the same problems. In the mean time try adding ibuprofen with the norco. It makes the norco last longer and should help with the dental problems too. You can take up to 800 mg at a time. You should not do this long term as it will eventually be hard on the liver but you can do it for a week or two until you can get in to see your doctor again. Ice and heat can help too. 20 mins at a time alternate between ice and heat every two hours. Hope you find some relief soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 2 answers
Posted 17 Apr 2012 • 2 answers
Posted 21 Aug 2013 • 3 answers
Posted 30 Apr 2015 • 1 answer
I'm 23 and have a bulging herniated disc in L5 of my lower back and have been on 7.5/325 Norco 4x a?
Posted 1 Aug 2016 • 1 answer